# SDR ASAA2013090995940

- Difficulty date: September 9, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 25,559 hours, 7,954 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 3940
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 32,024 hours, 9,878 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB NR 2 ENGINE AMBER TAI LIGHT ILLUMINATED FOR APPROX 10 SECONDS.  LIGHT WENT OFF FOR APPROX 5 SECONDS THEN ILLUMINATED FOR 5 SECONDS.  ENGINE ANTI ICE WAS OFF ENTIRE TIME DURING CLIMB.  ACFT GROUNDED.  REPLACED NR 2 ENG COWL TAI VALVE IAW MM 30-21-11. TIGHTENED COUPLING AS REQUIRED IAW MM 30-21-11-400-801, STEP 3.H.3.F.4.  OPS CHECKS GOOD.
